# SDR P5CA9801596

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60B5003737
- Condition: Inop
- Location: Upper Deck Dome
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN UPPER DECK DOME INOP.  REPLACED EMERGENCY LIGHT ASSY AND CKECKED OK PER MM 35-51-00.
